# SDR 95UAL900066

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1828U
- Make and model: Doug DC-10-10
- Aircraft serial: 46627
- Engine: Ge CF66D
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Inoperative
- Location: Door R4
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER CREW EMERG FLASHLIGHT AT DOOR 4, RT RED INDICATOR NOT FLASHING.  REPLACED FLASHLIGHT ASSY AND BATTERY PACK.  OPS CHECKED OK.
